# SDR SWIA201334031

- Difficulty date: June 11, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 25,572 hours, 21,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE LE CHAFED AT OTBD EDGE NEXT TO ACTUATOR ROD END.  C-CHECK BLENDED CHAFE ON LT INBD FLAP VANE LE AT OTBD EDGE NEXT TO ACTUATOR ROD END IAW REO.
